PROMOTING ACCESS TO AFRICAN RESEARCH

Afrika Statistika

Log in or Register to get access to full text downloads.

Remember me or Register

Journal Homepage Image
The Africa Statistika journal publishes applied and theoretical work researches about probabilities, statistics, operational research, financial mathematics and about the annexes as well. The fundamentals articles will be published in a series A, the applied articles in a series B. Each series will be displayed at least once per year. The articles are written in English or in French and have to be typed out with double spacing on the first side only, with a margin of three centimetres. The articles must not be longer than 12 pages. The invited papers can be longer. Other websites related to this journal: www.jafristat.net

Vol 12, No 3 (2017)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

A modified procedure for estimating the population mean in two-occasion successive samplings EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Housila Prasad Singh, Suryal Kant Pal 1347-1365
http://dx.doi.org/10.16929/as/2017.1347.108
The Kumaraswamy G Exponentiated Gumbel type-2 distribution EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Idika E. Okorie, Anthony C. Akpanta, Johnson Ohakwe, David C. Chikezie, Eunice O. Obi 1367-1396
On the strong convergence of the hazard rate and its maximum risk point estimators in presence of censorship and functional explanatory covariate EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Komi Agbokou, Kossi Essona Gneyou 1397-1416
http://dx.doi.org/10.16929/as/2017.1296.110
The mode-dispersion approach for constructing continuous associated kernels EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Francial Giscard B. Libengue Dolele-Kpok, Célestin C. Kokonendji 1417-1446
http://dx.doi.org/10.16929/as/2017.1417.111
Generalized Stacy-Lindley mixture distribution EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Radakumari Maya, Muhammed Rasheed Irshad 1447-1465
http://dx.doi.org/10.16929/as/2017.1447.112
Bayesian Inference of C-AR(1) time series model with structural break EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Jitendra Kumar, Ashok Kumar, Varun Agiwal, Dahud Kehinde Shangodoyin 1467-1479
Comparison between two bivariate Poisson distributions through the phi-divergence. EMAIL FREE FULL TEXT
DOWNLOAD FULL TEXT
Prévot C. Batsindila Nganga, Rufin Bidounga, Dominique Mizère, Célestin C. Kokonendji 1481-1494
http://dx.doi.org/10.16929/as/1481.114


ISSN: 2316-090X
AJOL African Journals Online